# SDR AALA20120528017

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 64,780 hours, 22,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NUMBER 2 RIGHT PASSENGER DOOR IN UPPER HINGE CUTOUT.  INSTALLED DOUBLER PER SRM 52-10-01-2R.
